On the maximum double independence number of Steiner triple systems

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The maximum independence number of Steiner triple systems of order (Formula presented.) is well-known. Motivated by questions of access balancing in storage systems, we determine the maximum total cardinality of a pair of disjoint independent sets of Steiner triple systems of order (Formula presented.) for all admissible orders.

Original languageEnglish (US)
Pages (from-to)713-723
Number of pages11
JournalJournal of Combinatorial Designs
Volume28
Issue number10
DOIs
StatePublished - Oct 1 2020

Keywords

  • Steiner triple system
  • colouring
  • independent set

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On the maximum double independence number of Steiner triple systems'. Together they form a unique fingerprint.

Cite this